# SDR DXTA2024121201458

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N954QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0402
- Aircraft time: 385 hours, 248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE IS VERY HARD TO OPEN AND IS GETTING WORSE.   COMPLIED WITH CLEANING ALL 6 LATCHING PINS AND LUBRICATING !AW CE 680A AMM 12-20-40. NO FURTHER DEFECTS NOTED. COMPLIED WITH CABIN DOOR LATCH/LOCK SYSTEM FUNCTIONAL AND LATCH OPENS/ CLOSES UNDER 20 POUNDS IAW CE 680A AMM S2-10Â·04. NO FURTHER DEFECTS NOTED.
